MathSciNet Relay Station
MathSciNet bibliographic data
MR1949163 (2003m:14025) 14E30 (14J30)
Kawakita, Masayuki General elephants of three-fold divisorial contractions. J. Amer. Math. Soc. 16 (2003), no. 2, 331–362 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement